On a property of non liouville numbers

  • Jean-Marie De Koninck
  • Imre Kátai


Let α be a non Liouville number and let f(x) = αxr + ar−1xr−1 + ··· + a1x+a0 ϵ R[x] be a polynomial of positive degree r. We consider the sequence (yn)n≥1 defined by yn = f(h(n)), where h belongs to a certain family of arithmetic functions and show that (yn)n≥1 is uniformly distributed modulo 1.


Download data is not yet available.
How to Cite
De Koninck, J.-M., & Kátai, I. (2015). On a property of non liouville numbers. Acta Cybernetica, 22(2), 335-347. https://doi.org/10.14232/actacyb.22.2.2015.6
Regular articles

Most read articles by the same author(s)